PROGRAM – The 12th ACFIF CONFERENCE

Sustainability of Man Made Fibres”

April 10 – 13Wednesday to Saturday)

Conrad Hotel, Tanjung Benoa-Bali, Indonesia

  

PRE-CONFERENCEApril 10, 2019Wed.

Time Program
14:00-21:00 ·      Registration of Delegates

Distribution of Conference Kits/Papers/Name Tags/Conference Information

14:30-15:30 ·      ACFIF Working Committee of Standardization
15:30-17:15 ·      Meeting of Secretary Generals, and Secretary General of the Federation
17:15-17:30 TEA BREAK
17:30-19:00 ·      Meeting of Heads of Delegates, Secretary Generals, Chairman, Vice Chairman and Secretary General of the Federation.
19:30-21:00 ·      Dinner of Heads of Delegates, Secretary Generals, Chairman, Vice Chairman and Secretary General of the Federation.

CONFERENCE DAY 1 :  April 11, 2019Thu.

Venue:______________________________

Time Program
07:00-08:30 Registration of Delegates
08:00-08:30 All Delegates Entering Conference Room
08:30-08:35 Opening Announcements:

 

·   Nomination of the New Chairman of ACFIF

Mr. Ravi Shankar Chairman of Indonesia Fiber and Filament Yarn Makers    Association (APSyFI)

 

·   Nomination of the New Vice Chairman of ACFIF

Mr. Waga MasayukiHideshi,Presidentof Japan Chemical Fibers Association (JCFA)

 

·   Nomination of the New Secretary General of ACFIF

Mr. Redma Gita Wirawasta, Secretary General of  IndonesiaFiber and Filament Yarn Makers Association (APSyFI)

08:35-08:45 Welcoming and Opening Remarks by Chairman of ACFIF

–by Mr. Ravi Shankar Chairmanof APSyFI

08:45-08:55 Introduction of Heads of Delegates and Distinguished Guests
08:55-09:05 Remarks by Outgoing Chairman of ACFIF

–by Mr. R D Udeshi, President of ASFI

09:05-09:35 Special Agenda 1

Keynote Speech by Guest of Honor

“Strengthening the integration of the textile and apparel structures in an effort to accelerate the increase in exports and control of the domestic market”

–Minister of Industry of Republic Indonesia

09:35-09:45 Comment and Q & A on the Special Agenda 1
09:45-10:00 TEA BREAK
10:00-10:30 Country/region presentation on current status of the industry, future prospect and structural changes

–by China and India (15 min. each)

10:30-10:40 Q&A
10:40-11:10 Country/region presentation on current status of the industry, future prospect and structural changes

–by Japan and Korea(15 min. each)

11:10-11:20 Q&A
11:20-11:50 Country/ region presentation on current status of the industry, future prospect and structural changes

–by Malaysia and Pakistan (15 min. each)

11:50-12:00 Q&A
12:00-12:10 Group Photograph Session for Heads of Delegates
12:00-13:00 Buffet Luncheon
13:00-13:30 Country/region presentation on current status of the industry, future prospect and structural changes

–by Chinese Taipei and Thailand (15 min. each)

13:30-13:40 Q & A
13:40-15:10 Country/region presentation on current status of the industry, future prospect and structural changes

–by Indonesia and Observer Report : Vietnam/Bangladesh (15 min. each)

15:10-15:20 Q&A
15:20-15:35 TEA BREAK
15:35-16:05 Special Agenda 2

Keynote Speech by Guest of Honor

– “Environmentally friendly textile industry for sustainable business”–Minister of Environment and Forestry of Republic Indonesia

16:05-16:15 Comment and Q & A on the Special Agenda 2
16:15-16:20

Closing Remarks and Announcements

16:20-16:50 Photograph Taken by All Delegations and by groups
17:00-18:00 Joint Meeting of Secretary Generals to finalize:

-Joint Communiqué

-Press Release Preparation

18:00-20:30 Cultural Programme& Welcome Dinner

 

 

CONFERENCE DAY 2 :  April 12, 2019Fri.

Venue:_________________________

Time Program
08:00-08:30 All Delegates Entering Conference Room
08:30-08:55 Theme Paper 1

Global mid-term supply and demand forecast of chemical fibers

(Presentation by Japan, 25 min)

08:55-09:10 Q&A
09:10-09:35 Theme Paper 2

Demand and Supply Prospects of Raw Materials for  Synthetic Fibres

(Presentation by India,25 min)

09:35-09:50 Q&A
09:50-10:15 Theme Paper 3

The New Path for Development of China Chemical Fiber Industry

(Presentation by China, 25 min)

10:15-10:30 Q&A
10:30-10:45 TEA BREAK
10:45-11:10 Theme Paper 4

Industry 4.0 and Responding Directions of Korean Textile Industry

(Presentation by Korea, 25 min)

11:10-11:25 Q&A
11:25-11:50 Theme Paper 5

The Development Trend of Smart Materials Applied in Man-made Fiber Industries(Presentation by Chinese Taipei, 25 min)

11:50-12:05 Q&A
12:05-13:25 Buffet Luncheon
13:25-13:50 Theme Paper 6

Man Made Fiber to Support Quality of life*

(Presentation by Thailand, 25 min)

13:50-14:05 Q&A
14:05-14:30 Theme Paper 7

Sustainability Issues such as Microplastics issues / recycling of man-made fibers(Presentation by European Man Made Fiber Association, 25 min)

14:30-14:45 Q&A
14:45-15:10 Theme Paper 8 :

Sustainability of man-made fibers*

(Presentation by Indonesia, 25 min)

15:10-15:25 Q&A
15:25-15:40 TEA BREAK
15:40-16:00 Comments by Heads of Delegations ( or Secretary General ) of Country/Region

–       Adoption of Joint Communiqué

16:00-16:10 Concluding Remarks by the Chairman of ACFIF
16:10-16:15 Acceptance Speech by the host country for the 13th ACFIF Conference

(Japan Chemical Fibers Association)

16:15-16:20 Closing Ceremony
16:45-17:30 Press Conference to be attended by the Chairman of ACFIF and Heads of Delegates
18:00-20:30 FAREWELL DINNER

 

 

April 13, 2019 (Sat.)

 

POST CONFERENCE ACTIVITIES

 

City Sightseeing

Other News